# SDR SIMA20150727004

- Difficulty date: July 27, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 32,256 hours, 23,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317723
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STEP SHELL AFT ATTACH ANGLE HAS A 1 1/2" CRACK BY THE PULLEY BRACKET.  REPAIRED PAX DOOR AFT DRAG ANGLE IAW SRM 52-11-04.
